# SDR 39LA2013121930

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 21224126021ALG
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 27F, STATION 12615 BETWEEN STRINGER 1L & 1R IS CRACKED IN RADIUS BEYOND LIMITS.  REPLACED FRAME 27F AT STATION 12615 IAW AIRLIFT EO 2013047-311 PARA 8 41 REV B.
